Nonlinear Picone identities to Pseudo $p$-Laplace operator and applications

Document Type: Research Paper

Authors

Department of Applied Mathematics‎, ‎Northwestern Polytechnical University‎, ‎Xi'an‎, ‎Shaanxi‎, ‎710072‎, ‎P.R‎. ‎China.

Abstract

In this paper, we derive a nonlinear Picone identity to the pseudo p-Laplace operator, which contains some known Picone identities and removes a condition used in many previous papers. Some applications are given including a Liouville type theorem to the singular pseudo p-Laplace system, a Sturmian comparison principle to the pseudo p-Laplace equation, a new Hardy type inequality with weight and remainder term, a nonnegative estimate of the functional associated to pseudo p-Laplace equation.

Keywords

Main Subjects


A. Alberico and A. Cianchi, Comparison estimates in anisotropic variational problems, Manuscripta Math. 126 (2008), no. 4, 481--503.

W. Allegretto, Sturmianian theorems for second order systems, Proc. Amer. Math. Soc. 94 (1985), no. 2, 291--296.

W. Allegretto and Y. Huang, A Picone's identity for the p-laplacian and applications, Nonlinear Anal. 32 (1998), no. 7, 819--830.

S.N. Antontsev, J.I. Díaz and S. Shmarev, Energy Methods for Free Boundary Problems: Applications to Nonlinear PDEs and Fluid Mechanics, Springer Science & Business Media, 2012.

K. Bal, Generalized Picone's identity and its applications, Electron. J. Differential Equations 2013 (2013), no. 243, 1--6.

J. Bear, Dynamics of Fluids in Porous Media, American Elsevier, New York, 1972.

M. Belloni, V. Ferone and B. Kawohl, Isoperimetric inequalities, Wulff shape and related questions for strongly nonlinear elliptic operators, Zeit. Angew. Math. Phys. (ZAMP) 54 (2003), no. 5, 771--783.

M. Belloni and B. Kawohl, The pseudo-p-Laplace eigenvalue problem and viscosity solutions as p ! 1, ESAIM Control Optim. Calc. Var. 10 (2004), no. 1, 28--52.

L. Boccardo, P. Marcellini and C. Sbordone, L1-regularity for variational problems with sharp nonstandard growth conditions, Boll. Un. Mat. Ital. A (7) 4 (1990), no. 2, 219--225.

G. Bognar and O. Dosly, Picone-type identity for pseudo p-laplace with variable power, Electron. J. Differential Equations 2012 (2012), no. 174, 8 pages.

L. Brasco and G. Carlier, On certain anisotropic elliptic equations arising in congested optimal transport: local gradient bounds, Adv. Calc. Var. 7 (2014), no. 3, 379--407.

A. Cianchi and P. Salani, Overdetermined anisotropic elliptic problems, Math. Ann. 345 (2009), no. 4, 859--881.

F. Demengel, Lipschitz interior regularity for the viscosity and weak solutions of the pseudo p-laplace equation, Adv. Differential Equations 21 (2016), no. 3-4, 373--400.

J. Dou, Picone inequalities for p-sub-Laplacian on the Heisenberg group and its Applications, Commun. Contemp. Math. 12 (2010), no. 2, 295--307.

G. Dwivedi and J. Tyagi, Remarks on the qualitative questions for biharmonic operators, Taiwanese J. Math. 19 (2015), no. 6, 1743--1758.

G. Dwivedi and J. Tyagi, Picone's identity for biharmonic operators on Heisenberg group and its applications, NoDEA Nonlinear Differential Equations Appl. 23 (2016), no. 2, Article 10, 26 pages.

B. Emamizadeh and M.Z. Rezapour, Optimization of the principal eigenvalue of the pseudo p-Laplace operator with Robin boundary conditions, Internat. J. Math. 23 (2012), no. 12, 1250127, 17 pages.

I. Fragala, F. Gazzola and B. Kawohl, Existence and nonexistence results for anisotropic quasilinear elliptic equations, Ann. Inst. H. Poincare Anal. Non Lineaire 21 (2004), no. 5, 715--734.

M. Giaquinta, Growth conditions and regularity, a counterexample, Manuscripta Math. 59 (1987), no. 2, 245--248.

J. Jaros, Picone's identity for a Finsler p-Laplacian and comparison of nonlinear elliptic equations, Math. Bohem. 139 (2014), no. 3, 535--552.

J. Jaros, Caccioppoli estimates through an anisotropic Picone's identity, Proc. Amer. Math. Soc. 143 (2015), no. 3, 1137--1144.

J. Jaros, A-harmonic Picone's identity with applications", Ann. Mat. Pura Appl. (4) 194 (2015), no. 3, 719--729.

J.L. Lions, Quelques Methodes de Resolution des Problemes aux Limites Non Lineaires, Dunod, Gauthier-Villars, Paris, 1969.

P. Marcellini, Regularity of minimizers of integrals of the calculus of variations with non standard growth conditions, Arch. Rat. Mech. Anal. 105 (1989), no. 3, 267--284.

M. Moussa, Schwarz rearrangement does not decrease the energy for the pseudo p-Laplacian operator, Bol. Soc. Parana. Mat. (3) 29 (2011), no. 1, 49--53.

P. Niu, H. Zhang and Y. Wang, Hardy type and Rellich type inequalities on the Heisenberg group, Proc. Amer. Math. Soc. 129 (2001), no. 12, 3623--3630.

M. Picone, Sui valori eccezionali di un parametro da cui dipende un'equazione differenziale lineare ordinaria del second'ordine", Ann. Scuola Norm. Sup. Pisa CI. Sci. 11 (1910) 1--144.

B. Stroffolini, Some remarks on the regularity of anisotropic variational problems, Rend. Accad. Naz. Sci. XL Mem. Mat. (5) 17 (1993), no. 5, 229--239.

Q. Tang, Regularity of minimizer of non-isotropic integrals of the calculus of variations, Ann. Mat. Pura Appl. 164 (1993), no. 1, 77--87.

J. Tyagi, A nonlinear Picone's identity and its applications, Appl. Math. Lett. 26 (2013), no. 6, 624--626.

J. Weickert, Anisotropic Diffusion in Image Processing, Teubner, Stuttgart, 1998.


Volume 43, Issue 7
November and December 2017
Pages 2517-2530
  • Receive Date: 07 October 2016
  • Revise Date: 10 December 2017
  • Accept Date: 10 December 2017